# SDR AALA200820059

- Difficulty date: November 18, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- Aircraft time: 55,989 hours, 16,179 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 415N40026
- Condition: Corroded
- Location: Zone 100
- Part time: 55,898 hours, 16,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FORWARD GALLEY MOUNT FITTING CORRODED, REPLACED FITTING IAW SRM 53-60-51-2R.
